# SDR AALA202309258992

- Difficulty date: September 20, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 81,956 hours, 33,290 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67262001003
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OVEN #110 LEFT SIDE SMELLS TOXIC AND IS NOT HEATING PROPERLY. MAINTENANCE REPLACED OVEN PER AMM 25-35-15.
